MathSciNet Relay Station
MathSciNet bibliographic data
MR2231876 (2007d:35165) 35K70 (35A30 35B45 35B65 35H10 35K65)
Pascucci, Andrea; Polidoro, Sergio Harnack inequalities and Gaussian estimates for a class of hypoelliptic operators. Trans. Amer. Math. Soc. 358 (2006), no. 11, 4873–4893 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement